# SDR ASAA2016041516410

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,752 hours, 9,468 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT WITH AUTOTHROTTLE ENGAGED,  CLICKED OFF AND WOULD NOT RE-ENGAGE.  ACFT GROUNDED.  ACCOMPLISHED OPS CHECK AND SYSTEM OPS TEST, IAW AMM 22-31-00, BOTH OPS CHECK NORMAL.
